# SDR SIMA20200726004

- Difficulty date: July 26, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 38,115 hours, 33,329 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP NR 6 HAS BROKEN CONNECTOR.  C/A COMPLETE: REMOVED AND REPLACED EMERGENCY LIGHT STRIP NR 6 BROKEN CONNECTOR, IAW EMB 145 SWPM 20-21-00.
